# SDR AT0600017

- Difficulty date: May 19, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: 04216H2529
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NR 2 OUTER WINDOW PANE SHATTERED CLIMBING TO FL 280.  REMOVED AND REPLACED CAPTAINS NR 2 OPERABLE WINDOW, REF B737-700 AMM 56-12, OK FOR SERVICE.
